# SDR COMA0560037

- Difficulty date: January 6, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 24,975 hours, 23,609 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355523255
- Condition: Malfunctioned
- Location: Rt Wheelwell
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9487 ANTI ICE DUCT WARNING.  REPLACED THE RIGHT WHEEL WELL SENSING LOOP.
